American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[2] Wolfgang Dahmen and Charles A. Micchelli. Some results on box splines. Bull. Amer. Math. Soc. 11 (1984) 147-150. MR 741727.
Abstract, references, and article information   
View Article: PDF

[3] D. L. Barrow, C. K. Chui, P. W. Smith and J. D. Ward. Unicity of best $L_2$ approximation by second-order splines with variable knots. Bull. Amer. Math. Soc. 83 (1977) 1049-1050. MR 0447889.
Abstract, references, and article information   
View Article: PDF

[4] Alfred S. Cavaretta Jr.. One-sided inequalities for the successive derivatives of a function. Bull. Amer. Math. Soc. 82 (1976) 303-305. MR 0399384.
Abstract, references, and article information   
View Article: PDF

[5] C. K. Chui, P. W. Smith and J. D. Ward. Limits of $H^k,p$-splines. Bull. Amer. Math. Soc. 81 (1975) Part 1:563-565. MR 0433083.
Abstract, references, and article information   
View Article: PDF

[6] Carl de Boor. A remark concerning perfect splines. Bull. Amer. Math. Soc. 80 (1974) 724-727. MR 0338618.
Abstract, references, and article information   
View Article: PDF

[7] Umberto Mosco and Gilbert Strang. One-sided approximation and variational inequalities. Bull. Amer. Math. Soc. 80 (1974) 308-312. MR 0331818.
Abstract, references, and article information   
View Article: PDF

[8] Gilbert Strang. Piecewise polynomials and the finite element method. Bull. Amer. Math. Soc. 79 (1973) 1128-1137. MR 0327060.
Abstract, references, and article information   
View Article: PDF

[9] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[10] William Arveson. Lattices of invariant subspaces. Bull. Amer. Math. Soc. 78 (1972) 515-519. MR 0298451.
Abstract, references, and article information   
View Article: PDF

[11] I. J. Schoenberg. On equidistant cubic spline interpolation. Bull. Amer. Math. Soc. 77 (1971) 1039-1044. MR 0282106.
Abstract, references, and article information   
View Article: PDF

[12] I. J. Schoenberg and A. Sharma. The interpolatory background of the Euler-MacLaurin quadrature formula. Bull. Amer. Math. Soc. 77 (1971) 1034-1038. MR 0287239.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1